# SDR SWIA200820244

- Difficulty date: October 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 16,412 hours, 14,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6717 - NR 2 CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  RELAMPED.
